# SDR UPS01434856

- Difficulty date: January 2, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 65B0247110
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E NR 15  KRUEGER FLAP O/B FOLDING  FAIRING ATTACH HINGE FITTING  IS CRACKED.  P/N 65B02471-10.  DUE TO ADDITIONAL DAMAGE ON FLAP, FLAP REPLACED.
